MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-BED ONLY,4-MOTOR,HI/LOW,34.5W

Medline Industries, LP MEDLINE; DBD-BED ONLY,4-MOTOR,HI/LOW,34.5W
Catalog Number FCE1232B
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the hi-lo motor is broken.".
 
Additional Manufacturer Narrative
The customer reported that the hi-lo motor is broken, and per photo and customer report, one of the hi-lo motors broke at the actuator bar.A physical sample was not provided; a photo depicting the defect was provided and only a visual review of the defect could be conducted.The investigation results were confirmed, and the photos show that the end of the hi-low actuator has fractured and torn away from both the actuator and the end of the elevation crank within the elevation track.Given the evidence provided in the photo the root cause of this issue is unknown, and the division will monitor through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-BED ONLY,4-MOTOR,HI/LOW,34.5W
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
madelyn ruppert
three lakes drive
northfield, IL 60093--275
MDR Report Key50937475
Report Number1417592-2026-53774
Device Sequence Number18575418
Product Code FNL
UDI-Device Identifier40080196289067
UDI-Public40080196289067
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFCE1232B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2023
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown